Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy adaptive control design and discretization for a class of nonlinear uncertain systems
Author: Zhao, X.
Shi, P.
Zheng, X.
Citation: IEEE Transactions on Cybernetics, 2016; 46(6):1476-1483
Publisher: Institute of Electrical and Electronics Engineers
Issue Date: 2016
ISSN: 2168-2267
Statement of
Xudong Zhao, Peng Shi, and Xiaolong Zheng
Abstract: In this paper, tracking control problems are investigated for a class of uncertain nonlinear systems in lower triangular form. First, a state-feedback controller is designed by using adaptive backstepping technique and the universal approximation ability of fuzzy logic systems. During the design procedure, a developed method with less computation is proposed by constructing one maximum adaptive parameter. Furthermore, adaptive controllers with nonsymmetric deadzone are also designed for the systems. Then, a sampled-data control scheme is presented to discretize the obtained continuous-time controller by using the forward Euler method. It is shown that both proposed continuous and discrete controllers can ensure that the system output tracks the target signal with a small bounded error and the other closedloop signals remain bounded. Two simulation examples are presented to verify the effectiveness and applicability of the proposed new design techniques.
Keywords: Adaptive control; fuzzy approximator; nonlinear systems; sampled-data control
Rights: © 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
RMID: 0030049200
DOI: 10.1109/TCYB.2015.2447153
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.